The asymptotic number of convex polyhedra

L. B. Richmond, N. C. Wormald

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We obtain an asymptotic formula for the number of combinatorially distinct convex polyhedra with n edges.

Original languageEnglish
Pages (from-to)721-735
Number of pages15
JournalTransactions of the American Mathematical Society
Volume273
Issue number2
DOIs
Publication statusPublished - 1982
Externally publishedYes

Cite this